# SDR CALA2017021000310

- Difficulty date: February 10, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 61,836 hours, 25,576 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D55471002000B
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUDDER INSTALL FOUND SMALL PUNCTURE ON RT SIDE OF RUDDER ABOUT 18 INCHES AFT OF LOWER FWD HOST POINT AND 20 INCHES UP FROM BOTTOM OF RUDDER ALSO A SCRATCH ON UPPER HALF. PERMANENT REPAIR ACCOMPLISHED PER ECRA 5540-01477 AND REO L205285.
